Aa
A
A
A
Close
Asthma Community
2.27k Members
Avatar universal

I’m still having asthma symptoms after taking my emergency inhaler, what do I do?

I’m 21 years old and healthy. I rarely have to use my emergency inhaler (albuterol). I only take it if I’m sick, have allergies or am about to work out. I was sitting in class and felt like I was starting to have an asthma attack so I took the inhaler twice but I still feel like I’m not breathing at full capacity, like my lungs a “foggy”. I was wondering why this might be and what I should do next?
1 Responses
973741 tn?1342342773
That sounds uncomfortable especially in class.  By any chance are you super stressed right now?  I have a similar sensation when having a bit of panic. I hope you don't mind I asked that!  But if you feel your rescue inhaler isn't working, then I'd give your doctor a call.  You may need a different inhaler to help in those moments!  Does calm breathing exercises help you at all?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.